# SDR DALA2019030701521

- Difficulty date: March 16, 2015
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DURING MCK THREE (3) GOUGES WERE FOUND OVER REPAIR PARTS INSTALLED PER PREVIOUS ER/A 514345-14AD, REVISION C. CORRECTIVE ACTION: REF: ERA 514345-14AD THE ERA HAS BEEN SUPERSEDED BY ERA 576101-14AD ORG. (1863874)
